Extensions of Szegő's theory of rational functions orthogonal on the unit circle release_l6xoxmr7mfbi5eohosymoi4ijq

by K. Pan

Published in Journal of Computational and Applied Mathematics by Elsevier BV.

1995   Volume 62, p321-331

Archived Files and Locations

application/pdf  392.7 kB
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1995
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0377-0427
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 961f7e2c-6dba-42ce-8311-4c7e560ad097